How dangerous can 6 CNS drugs be? I was on 5 CNS drugs, I recently placed on gabapentin, making 6 CNS drugs. I had been on the 5 for several years and doing great. How dangerous can adding gabapentin be? I have hypotension, cervical and lumbarsacral spondylisis, lumbar nerve root disorder, sacroiliac inflammation. I have bipolar 1 disorder, borderline personality disorder, OCD, and severe anxiety. I am having increased pain, problems with memory, confusion, concentration, drowsiness, and sleeping almost all the time. Should I ask the prescribing Dr if he read my chart? Especially preexisting conditions and medication list.
6 CNS drugs all from one pharmacy?
Question posted by ChrisLisa2020 on 21 Feb 2022
Last updated on 1 March 2022 by Denjo1940
I think you should try to find a Doctor who will go through your illnesses and symptoms and the drugs you are taking and there are Doctors who correlate the illnesses you have and drugs taken and make sure you are taking the best drugs available and to make sure they're compatible and see if some can be eliminated because they overlap. Hope things work out for you.
Hi, if the drugs are all dispensed from the same pharmacy then it’s the pharmacist’s responsibility to alert you to any possible serious drug interactions. You should ask this question to the pharmacist, they will give you their opinion regarding possible side effects from your specific combination of drugs.
You don’t mention what the other drugs are, making it impossible for the community to give you much relevant feedback. Good luck.
- Gabapentin uses and safety info
- Gabapentin prescribing info & package insert (for Health Professionals)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.